# SDR DALA2018012700472

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NOSE COWL INLET LIP,  UPPER AREA, INNER SURFACE, BETWEEN 11 AND 12 HRS ON THE RT ENGINE.  REPAIRED IAW SRM 54-10-02, REPAIR 15.
